On QR- submanifolds of a quaternionic space form
dc.contributor.author | Şahin, Bayram | |
dc.date.accessioned | 2020-12-02T12:14:15Z | |
dc.date.available | 2020-12-02T12:14:15Z | |
dc.date.issued | 2001 | |
dc.department | İnönü Üniversitesi | en_US |
dc.description | Yıl: 2001Cilt: 25Sayı: 3ISSN: 1300-0098 / 1303-6149Sayfa Aralığı: 413 - 425Metin Dili:İngilizce | en_US |
dc.description.abstract | [Abstract Not Acailable] | en_US |
dc.identifier.citation | ŞAHİN B (2001). On QR- submanifolds of a quaternionic space form. Turkish Journal of Mathematics, 25(3), 413 - 425. | en_US |
dc.identifier.endpage | 425 | en_US |
dc.identifier.issn | 1300-0098 | |
dc.identifier.issn | 1303-6149 | |
dc.identifier.issue | 3 | en_US |
dc.identifier.startpage | 413 | en_US |
dc.identifier.trdizinid | 33581 | en_US |
dc.identifier.uri | https://hdl.handle.net/11616/18960 | |
dc.identifier.uri | https://search.trdizin.gov.tr/yayin/detay/33581 | |
dc.identifier.volume | 25 | en_US |
dc.indekslendigikaynak | TR-Dizin | en_US |
dc.language.iso | en | en_US |
dc.publisher | İnönü Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü, Malatya, Türkiye | en_US |
dc.relation.ispartof | Turkish Journal of Mathematics | en_US |
dc.relation.publicationcategory | Makale - Ulusal Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | Attribution-NonCommercial-NoDerivs 3.0 United States | * |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/3.0/us/ | * |
dc.title | On QR- submanifolds of a quaternionic space form | en_US |
dc.type | Article | en_US |